MathSciNet Relay Station
MathSciNet bibliographic data
MR168619 (29 #5879) 16.90 (18.00)
Harada, Manabu Structure of hereditary orders over local rings. J. Math. Osaka City Univ. 14 1963 1–22.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement